Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Bystolic Oral.

Overall User Ratings

813 Total User Reviews

User Reviews

«Previous 566-570 of 634 Next»
Condition: High Blood Pressure
11/6/2008 9:26:30 AM

Reviewer: jbrown, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
pinching, searing and painful

Condition: High Blood Pressure
11/11/2008 5:00:11 PM

Reviewer: kate, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I have been on Bystolic for 3 weeks along with other hypertensives and have had leg and foot cramps 3-4 times a week, and problems with sleeping. The most problematic side effect was chest pain, sometimes dull, other times sharp during the first week. I had never had chest pains prior to this drug. I plan to discontinue this drug in the near future since I have read more medical literature on t ... Show Full Comment

Condition: High Blood Pressure
11/4/2008 8:14:46 PM

Reviewer: 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My dr put me on Bystolic about 2 wks ago for high blood pressure and rapid heart beat. Even while relaxing my bp would run 150/90 and 130 bpm. So far it's been an avg of 120/88 bp and 80 bpm. I'm very happy with the results. However the side effects have been annoying though tolerable. Dull, achy headaches, dizzy spells, and chest pains. I'm hoping that those level out once my body com ... Show Full Comment

Condition: High Blood Pressure
10/31/2008 3:19:19 AM

Reviewer: purple, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been taking this drug for some time now. I feel extremely tired all the time. I often feel like I am in a fog. Sometimes I can't sleep & sometimes I sleep like a rock. I also have pain in my shoulders, didn't realize it could be a side effect of this med until reading others' reviews. It has helped my BP and pulse rarely goes above 80 ... but at the cost of me feeling h ... Show Full Comment

Condition: High Blood Pressure
10/30/2008 10:24:22 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:

«Previous 566-570 of 634 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.